# SDR HALA0800431

- Difficulty date: March 19, 2008
- Submitted: March 29, 2008
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767332
- Aircraft serial: 23276
- Aircraft time: 63,651 hours, 29,761 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED WIRE FOR SEAT 2J ESCAPE PATH LIGHTING.  REPAIR IN WORK.
